# SDR SWAA2022052700565

- Difficulty date: April 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Support
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR SURROUND AREA UPPER RIGHT CORNER ANGLE SUPPORT BROKEN / [01] REMOVED AND REPLACED ANGLE SUPPORT AT FLIGHT DECK DOOR SURROUND AREA UPPER RIGHT IN REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
